Alert archive / Missouri / Flash Flood Watches in 2018
Flash Flood Watch 2, NWS Springfield, MO
NWS Springfield, MO issued this flash flood watch at Aug 29, 2018, 8:08 PM CDT for 27 counties in Missouri; Bourbon County, Cherokee County, Crawford County, Kansas. It took effect at Aug 30, 2018, 4:00 AM CDT. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Aug 29, 2018, 8:08 PM CDT (01:08 UTC)
- In effect from
- Aug 30, 2018, 4:00 AM CDT
- Expired
- Aug 30, 2018, 5:00 PM CDT
- In force
- 13 hr
- Issued by
- NWS Springfield, MO
- Flood severity
- None
All 30 counties
Bourbon County, KS, Cherokee County, KS, Crawford County, KS, Barry County, MO, Barton County, MO, Benton County, MO, Camden County, MO, Cedar County, MO, Christian County, MO, Dade County, MO, Dallas County, MO, Douglas County, MO, Greene County, MO, Hickory County, MO, Jasper County, MO, Laclede County, MO, Lawrence County, MO, McDonald County, MO, Miller County, MO, Morgan County, MO, Newton County, MO, Polk County, MO, Pulaski County, MO, St. Clair County, MO, Stone County, MO, Taney County, MO, Texas County, MO, Vernon County, MO, Webster County, MO, Wright County, MO
The radar
The Springfield radar (KSGF), 26 km from the middle of the area, began a volume at 01:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 1.1 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1214 J/kg
- Mixed-layer CIN
- -166 J/kg
- Mixed-layer LCL
- 766 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
209 WGUS63 KSGF 300108 FFASGF URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Springfield MO 808 PM CDT Wed Aug 29 2018 ...EXCESSIVE RAINFALL POSSIBLE LATE TONIGHT INTO THURSDAY... .Training thunderstorms containing high rainfall rates is becoming more likely over portions of southeast Kansas and southwest Missouri by late tonight and into Thursday. Thunderstorms developing in an airmass high in moisture content could produce up to three inches of rain. Locally higher amounts are possible where thunderstorms tend to train for extended period of time. KSZ073-097-101-MOZ066-077>079-088>090-093>095-101>104-300915- /O.NEW.KSGF.FF.A.0002.180830T0900Z-180830T2100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Bourbon-Crawford-Cherokee-Vernon-Barton-Cedar-Polk-Jasper-Dade- Greene-Newton-Lawrence-Christian-McDonald-Barry-Stone-Taney- Including the cities of Fort Scott, Pawnee Station, Chicopee, Lone Oak, Pittsburg, Baxter Springs, Lowell, Riverton, Columbus, Neutral, Sherwin, Stippville, Nevada, Kenoma, Lamar, Cedar Springs, El Dorado Springs, Filley, Arnica, Caplinger Mills, Stockton, Bolivar, Joplin, Carthage, Greenfield, Lockwood, Meinert, Springfield, Neosho, Aurora, Mount Vernon, Marionville, Nixa, Christian Center, Ozark, Selmore, Anderson, Noel, Goodman, South West City, Pineville, Rocky Comfort, Monett, Madry, Cassville, Kimberling City, Crane, Elsey, Indian Point, Silver Dollar City, Branson, Hollister, Kirbyville, Edgewater Beach, Forsyth, Ozark Beach, and Powersite 808 PM CDT Wed Aug 29 2018 ...FLASH FLOOD WATCH IN EFFECT FROM 4 AM CDT THURSDAY THROUGH THURSDAY AFTERNOON... The National Weather Service in Springfield has issued a * Flash Flood Watch for portions of southeast Kansas and Missouri, including the following areas, in southeast Kansas, Bourbon, Cherokee, and Crawford. In Missouri, Barry, Barton, Cedar, Christian, Dade, Greene, Jasper, Lawrence, McDonald, Newton, Polk, Stone, Taney, and Vernon. * From 4 AM CDT Thursday through Thursday afternoon * Thunderstorms containing high rainfall rates are expected to develop late tonight into Thursday over portions of southeast Kansas and southwest Missouri. Up to three inches of rain is possible. Locally higher amounts can not be ruled out where thunderstorms tend to train for an extended period of time. * Flash flooding of small creeks, rivers, and low water crossings is possible late tonight and into Thursday. Some of the basins within this watch include, the Spring River, Marmaton River, Shoal Creek, Turnback Creek, Muddy Creek, Lightning Creek, and the James River. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ Cramer
3 follow-up statements
661 WGUS63 KSGF 300752 FFASGF Flood Watch National Weather Service Springfield MO 252 AM CDT Thu Aug 30 2018 ...EXCESSIVE RAINFALL POSSIBLE TODAY... KSZ073-097-101-MOZ066-077>079-088>090-093>095-101>104-302100- /O.CON.KSGF.FF.A.0002.180830T0900Z-180830T2100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Bourbon-Crawford-Cherokee-Vernon-Barton-Cedar-Polk-Jasper-Dade- Greene-Newton-Lawrence-Christian-McDonald-Barry-Stone-Taney- Including the cities of Fort Scott, Pawnee Station, Chicopee, Lone Oak, Pittsburg, Baxter Springs, Lowell, Riverton, Columbus, Neutral, Sherwin, Stippville, Nevada, Kenoma, Lamar, Cedar Springs, El Dorado Springs, Filley, Arnica, Caplinger Mills, Stockton, Bolivar, Joplin, Carthage, Greenfield, Lockwood, Meinert, Springfield, Neosho, Aurora, Mount Vernon, Marionville, Nixa, Christian Center, Ozark, Selmore, Anderson, Noel, Goodman, South West City, Pineville, Rocky Comfort, Monett, Madry, Cassville, Kimberling City, Crane, Elsey, Indian Point, Silver Dollar City, Branson, Hollister, Kirbyville, Edgewater Beach, Forsyth, Ozark Beach, and Powersite 252 AM CDT Thu Aug 30 2018 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS AFTERNOON... The Flash Flood Watch continues for * Portions of southeast Kansas and Missouri, including the following areas, in southeast Kansas, Bourbon, Cherokee, and Crawford. In Missouri, Barry, Barton, Cedar, Christian, Dade, Greene, Jasper, Lawrence, McDonald, Newton, Polk, Stone, Taney, and Vernon. * Through this afternoon * Thunderstorms containing high rainfall rates are expected to begin pushing into the area towards morning and continuing into the afternoon hours. Very efficient rain producing storms are expected and if training of storms can occur, then flash flooding will be possible. While most areas in the watch will receive less than an inch of rain, those locations where thunderstorms move across the same areas will potentially receive two to three inches of rain. * Flash flooding of small creeks, rivers, and low water crossings is possible late tonight and into Thursday. Some of the basins within this watch include, the Spring River, Marmaton River, Shoal Creek, Turnback Creek, Muddy Creek, Lightning Creek, and the James River. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ Lindenberg
598 WGUS63 KSGF 301528 FFASGF URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Springfield MO 1028 AM CDT Thu Aug 30 2018 ...EXCESSIVE RAINFALL POSSIBLE TODAY... MOZ055>057-067>070-080>082-091-092-096-302200- /O.EXB.KSGF.FF.A.0002.000000T0000Z-180830T2200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Benton-Morgan-Miller-St. Clair-Hickory-Camden-Pulaski-Dallas- Laclede-Texas-Webster-Wright-Douglas- Including the cities of Warsaw, Whitakerville, Cole Camp, Crockerville, Mora, Edmonson, Lincoln, Versailles, Rocky Mount, Stover, Laurie, Aurora Springs, Eldon, Lake Ozark, Tiffin, Appleton City, Johnson City, Weaubleau, Hermitage, Pittsburg, Quincy, Wheatland, Cross Timbers, Osage Beach, Camdenton, Decaturville, Roach, Village of Four Seasons, Fort Leonard Wood, Laquey, Waynesville, Buffalo, Charity, Foose, March, Plad, Windyville, Olive, Lynchburg, Lebanon, Plato, Roby, Bendavis, Huggins, Marshfield, Northview, Seymour, Rogersville, Dawson, Graff, Mountain Grove, Duncan, Mansfield, Vanzant, Ava, Goodhope, Rome, Squires, and Dogwood 1028 AM CDT Thu Aug 30 2018 ...FLASH FLOOD WATCH IN EFFECT UNTIL 5 PM CDT THIS AFTERNOON... The National Weather Service in Springfield has expanded the * Flash Flood Watch to include portions of central Missouri, south central Missouri, southwest Missouri, and west central Missouri, including the following areas, in central Missouri, Benton, Camden, Hickory, Miller, Morgan, and Pulaski. In south central Missouri, Texas. In southwest Missouri, Dallas, Douglas, Laclede, Webster, and Wright. In west central Missouri, St. Clair. * Until 5 PM CDT this afternoon * Thunderstorms containing high rainfall rates will continue to move east into the watch area today. Some areas in central Missouri also received heavy rainfall yesterday which has saturated the ground. Additional rainfall will quickly become runoff and contribute to the flash flooding risk. One to three inches of rain will be possible, some of which will occur quickly over an hour or two. * Flash flooding of small creeks, rivers, and low water crossings is possible today. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ KSZ073-097-101-MOZ066-077>079-088>090-093>095-101>104-302200- /O.EXT.KSGF.FF.A.0002.000000T0000Z-180830T2200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Bourbon-Crawford-Cherokee-Vernon-Barton-Cedar-Polk-Jasper-Dade- Greene-Newton-Lawrence-Christian-McDonald-Barry-Stone-Taney- Including the cities of Fort Scott, Pawnee Station, Chicopee, Lone Oak, Pittsburg, Baxter Springs, Lowell, Riverton, Columbus, Neutral, Sherwin, Stippville, Nevada, Kenoma, Lamar, Cedar Springs, El Dorado Springs, Filley, Arnica, Caplinger Mills, Stockton, Bolivar, Joplin, Carthage, Greenfield, Lockwood, Meinert, Springfield, Neosho, Aurora, Mount Vernon, Marionville, Nixa, Christian Center, Ozark, Selmore, Anderson, Noel, Goodman, South West City, Pineville, Rocky Comfort, Monett, Madry, Cassville, Kimberling City, Crane, Elsey, Indian Point, Silver Dollar City, Branson, Hollister, Kirbyville, Edgewater Beach, Forsyth, Ozark Beach, and Powersite 1028 AM CDT Thu Aug 30 2018 ...FLASH FLOOD WATCH NOW IN EFFECT UNTIL 5 PM CDT THIS AFTERNOON... The Flash Flood Watch is now in effect for * Portions of southeast Kansas and Missouri, including the following areas, in southeast Kansas, Bourbon, Cherokee, and Crawford. In Missouri, Barry, Barton, Cedar, Christian, Dade, Greene, Jasper, Lawrence, McDonald, Newton, Polk, Stone, Taney, and Vernon. * Until 5 PM CDT this afternoon * Thunderstorms will continue to move east over the area today. Some storms will have high rainfall rates. Areas where storms persist for a longer period of time as they move west to east will have the potential for an additional one to three inches of rainfall. * Flash flooding of small creeks, rivers, and low water crossings is possible today. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ DSA
775 WGUS63 KSGF 302158 FFASGF Flood Watch National Weather Service Springfield MO 458 PM CDT Thu Aug 30 2018 KSZ073-097-101-MOZ055>057-066>070-077>082-088>096-101>104-302300- /O.EXP.KSGF.FF.A.0002.000000T0000Z-180830T2200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Vernon-St. Clair- Hickory-Camden-Pulaski-Barton-Cedar-Polk-Dallas-Laclede-Texas- Jasper-Dade-Greene-Webster-Wright-Newton-Lawrence-Christian- Douglas-McDonald-Barry-Stone-Taney- Including the cities of Fort Scott, Pawnee Station, Chicopee, Lone Oak, Pittsburg, Baxter Springs, Lowell, Riverton, Columbus, Neutral, Sherwin, Stippville, Warsaw, Whitakerville, Cole Camp, Crockerville, Mora, Edmonson, Lincoln, Versailles, Rocky Mount, Stover, Laurie, Aurora Springs, Eldon, Lake Ozark, Nevada, Tiffin, Appleton City, Johnson City, Weaubleau, Hermitage, Quincy, Wheatland, Cross Timbers, Osage Beach, Camdenton, Decaturville, Roach, Village of Four Seasons, Fort Leonard Wood, Laquey, Waynesville, Kenoma, Lamar, Cedar Springs, El Dorado Springs, Filley, Arnica, Caplinger Mills, Stockton, Bolivar, Buffalo, Charity, Foose, March, Plad, Windyville, Olive, Lynchburg, Lebanon, Plato, Roby, Bendavis, Huggins, Joplin, Carthage, Greenfield, Lockwood, Meinert, Springfield, Marshfield, Northview, Seymour, Rogersville, Dawson, Graff, Mountain Grove, Duncan, Mansfield, Neosho, Aurora, Mount Vernon, Marionville, Nixa, Christian Center, Ozark, Selmore, Vanzant, Ava, Goodhope, Rome, Squires, Dogwood, Anderson, Noel, Goodman, South West City, Pineville, Rocky Comfort, Monett, Madry, Cassville, Kimberling City, Crane, Elsey, Indian Point, Silver Dollar City, Branson, Hollister, Kirbyville, Edgewater Beach, Forsyth, Ozark Beach, and Powersite 458 PM CDT Thu Aug 30 2018 ...FLASH FLOOD WATCH WILL EXPIRE AT 5 PM CDT THIS AFTERNOON... The Flash Flood Watch for portions of southeast Kansas and Missouri will expire at 5 PM CDT this afternoon. Rainfall will continue to taper off into the early evening. Residual flooding will continue over portions of southeast Kansas and southwest Missouri tonight. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood watch went out at Aug 29, 6:51 PM CDT, 1 hour 17 minutes earlier.
Area forecast discussion, Aug 29, 6:51 PM CDT, 1 hour 17 minutes before
Area Forecast Discussion National Weather Service Springfield MO 651 PM CDT Wed Aug 29 2018 ...AVIATION UPDATE... .SHORT TERM...(This evening through Thursday) Issued at 232 PM CDT Wed Aug 29 2018 The focus on the short term forecast is the potential for additional thunderstorms producing heavy rain and flooding. A cold front resides near the Missouri and Arkansas border. Behind the front, widespread showers and thunderstorms have continued this afternoon primarily east of Highway 65. Ahead of the front, the atmosphere is more unstable with ML CAPE values near 2500 j/kg resulting in stronger thunderstorms in Arkansas. Rainfall amounts have ranged from near 1 inch to 3.5 inches with locally higher amounts over the central and eastern Ozarks. Localized flash flooding has been driven by the rate of rainfall near the previous stronger thunderstorms. As instability has weakened in these areas, rainfall rates have been on the decrease with radar returns of 30-35 dbz to near 25k feet compared to 45-50 dbz near 30k feet earlier today. The ongoing band of showers and thunderstorms will continue to track east and northeast and gradually dissipate through the early evening hours. The front will begin to lift north late tonight as a warm front. A shortwave moving through zonal flow aloft and a weak low level jet near 20 knots will aid in the development of thunderstorms over southeast Kansas and western Missouri. Precipitable water values will be near 1.75 inches. Heavy rain and localized flooding will be possible near the stronger thunderstorms and where thunderstorms track over the same areas. This next round of rain will be generally west of the Highway 65 corridor and also over areas experiencing D0-D3 drought. Any flooding will be driven by the rate of rainfall and will be localized. Scattered showers and thunderstorms will remain possible through Thursday afternoon. Overnight lows will be above average with temps in the upper 60s and lower 70s. Highs on Thursday will be below average and near 80 degrees hindered by cloud clover and scattered showers and thunderstorms. .LONG TERM...(Thursday Night through Wednesday) Issued at 232 PM CDT Wed Aug 29 2018 The warm front lifts north of Southwest Missouri over the weekend. Behind the front a warm and humid airmass will settle in with highs near 90 and lows near 70. Isolated to scattered thunderstorms will be possible mainly near the lifting front and also during the late afternoon and early evening hours. && .AVIATION...(For the 00Z TAFS through 00Z Thursday evening) Pilots flying in and out of the southwest Missouri airports will be dealing with lower flight conditions due to low ceilings this evening and tonight. Pilots also need to monitor radar as showers and thunderstorms will become likely by early Thursday morning. Excessive rainfall associated with an upper level disturbance will likely produce a cluster of showers and thunderstorms across much of southwest Missouri Thursday morning. Airfields directly impacted by this activity will experience lowered ceilings and visibilities at times. Better conditions are expected this evening and tonight, although, there are areas of lower ceilings to contend with in portions of southwest Missouri. Safe Travels. && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && SHORT TERM...Angle LONG TERM...Angle AVIATION...Cramer
Hazardous weather outlook, Aug 29, 3:30 PM CDT, 4 hours 38 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 330 PM CDT Wed Aug 29 2018 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-302030- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 330 PM CDT Wed Aug 29 2018 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...This Afternoon and Tonight. Weather hazards expected... Limited thunderstorm wind damage risk. Limited flooding risk. Elevated lightning risk. Limited excessive heat risk. DISCUSSION... Showers and thunderstorms will impact the area mainly along and south of Interstate 44 through this evening. Severe weather is not expected but an isolated strong storm may occur. Additional thunderstorms will be possible over southeast Kansas and areas west of Highway 65 late Wednesday night into Thursday morning. Heavy rain and localized flooding will be possible near the stronger thunderstorms and where storms move over the same locations. The storms will be very efficient rain producers with the potential of over an inch per hour rain rates at times. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Thunderstorms will be possible again Thursday but no severe weather is expected. Periodic thunderstorms will continue from Friday through Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. && More detailed information can be accessed at: http://www.weather.gov/sgf/sitrep This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Angle
In the hours before
Local storm report, Aug 29, 3:38 PM CDT, 4 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
338 PM CDT WED AUG 29 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM FLASH FLOOD 4 WNW AVA 36.97N 92.73W
08/29/2018 DOUGLAS MO DEPT OF HIGHWAYS
ROAD CLOSED DUE TO FLOODING ON ROUTE Y
WESTBOUND AND EASTBOUND AT THE COWSKIN CREEK
CROSSING (DOUGLAS COUNTY).
&&
CKRLocal storm report, Aug 29, 3:41 PM CDT, 4 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
341 PM CDT WED AUG 29 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM FLASH FLOOD 5 NE MANSFIELD 37.17N 92.53W
08/29/2018 WRIGHT MO DEPT OF HIGHWAYS
ROAD CLOSED DUE TO FLOODING ON HIGHWAY AB
WESTBOUND AND EASTBOUND AT THE WOLF CREEK
CROSSING (WRIGHT COUNTY).
&&
CKRLocal storm report, Aug 29, 4:20 PM CDT, 3 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
420 PM CDT WED AUG 29 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0418 PM FLOOD 4 NNW BRUSHYKNOB 37.01N 92.52W
08/29/2018 DOUGLAS MO DEPT OF HIGHWAYS
ROAD CLOSED DUE TO FLOODING ON ROUTE U
NORTHBOUND AND SOUTHBOUND AT THE BRYANT
CREEK CROSSING (DOUGLAS COUNTY).
&&
CKRLocal storm report, Aug 29, 6:58 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
658 PM CDT WED AUG 29 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 AM FLASH FLOOD EDGAR SPRINGS 37.71N 91.87W
08/29/2018 PHELPS MO TRAINED SPOTTER
DELAYED REPORT. TRAINED SPOTTER POSTED
PHOTOS OF A FEW INCHES OF WATER COVERING THE
ROADWAYS ALONG HWY 63, ROUTE M, AND ROUTE H
AROUND THE EDGAR SPRINGS AREA (PHELPS
COUNTY).
&&
CKRLocal storm report, Aug 29, 7:01 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
701 PM CDT WED AUG 29 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 AM FLASH FLOOD 7 N EDGAR SPRINGS 37.80N 91.87W
08/29/2018 PHELPS MO TRAINED SPOTTER
DELAYED REPORT. TRAINED SPOTTER POSTED
PICTURE OF COUNTY RD 7490 FLOODED OVER AT
THE CORN CREEK CROSSING (PHELPS COUNTY).
&&
CKRLocal storm report, Aug 29, 8:06 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
806 PM CDT WED AUG 29 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM FLOOD 5 SSW MANES 37.31N 92.40W
08/29/2018 WRIGHT MO DEPT OF HIGHWAYS
ROAD CLOSED DUE TO FLOODING ON ROUTE E
NORTHBOUND AND SOUTHBOUND AT THE GASCONADE
RIVER CROSSING (WRIGHT COUNTY).
&&
CKRThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 29, 9:58 PM CDT | Areal Flood Warning | SGF | Douglas, Webster, Wright | 6 hr |
| Aug 30, 7:37 AM CDT | Special Weather Statement | SGF | Christian | 23 min |
| Aug 30, 7:44 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Stone | 31 min |
| Aug 30, 7:52 AM CDT | Severe Thunderstorm Warning | SGF | Barry | 23 min |
| Aug 30, 7:54 AM CDT | Severe Thunderstorm Warning | SGF | Vernon | 51 min |
| Aug 30, 8:30 AM CDT | Special Weather Statement | SGF | Christian | 45 min |
| Aug 30, 8:54 AM CDT | Severe Thunderstorm Warning | SGF | St. Clair | 36 min |
| Aug 30, 9:00 AM CDT | Severe Thunderstorm Warning | SGF | Vernon | 45 min |
| Aug 30, 9:05 AM CDT | Special Weather Statement | SGF | Cedar | 40 min |
| Aug 30, 9:12 AM CDT | Areal Flood Advisory | SGF | Christian, Greene, Stone | 6 hr |
| Aug 30, 9:18 AM CDT | Special Weather Statement | SGF | Greene | 42 min |
| Aug 30, 10:04 AM CDT | Areal Flood Advisory | SGF | Barton, Vernon | 6 hr |
| Aug 30, 10:26 AM CDT | Flash Flood Warning | SGF | Barton, Jasper | 6 hr |
| Aug 30, 10:34 AM CDT | Flash Flood Warning | SGF | Dade, Greene, Polk | 6 hr |
| Aug 30, 10:49 AM CDT | Severe Thunderstorm Warning | SGF | Greene | 26 min |
| Aug 30, 11:01 AM CDT | Flash Flood Warning | SGF | Christian, Greene, Lawrence, Stone | 5 hr |
| Aug 30, 11:30 AM CDT | Areal Flood Advisory | SGF | Benton, Camden, Dallas, Hickory, Miller, Morgan | 6 hr |
| Aug 30, 1:05 PM CDT | Areal Flood Advisory | SGF | Barton | 4 hr |
| Aug 30, 2:35 PM CDT | Special Weather Statement | SGF | Jasper, Newton | 40 min |
| Aug 30, 3:44 PM CDT | Special Weather Statement | SGF | McDonald | 46 min |
| Aug 30, 4:15 PM CDT | Areal Flood Warning | SGF | Barry, Christian, Dade, Greene, Jasper, Lawrence and 2 more | 18 hr |
| Aug 30, 7:07 AM CDT | Special Weather Statement | SGF | Bourbon | 38 min |
| Aug 30, 8:34 AM CDT | Flash Flood Warning | SGF | Bourbon | 6 hr |
| Aug 30, 10:06 AM CDT | Special Weather Statement | SGF | Cherokee | 39 min |
| Aug 30, 2:20 PM CDT | Areal Flood Warning | SGF | Bourbon | 20 hr |
Nearby
Flash Flood Watches in Missouri, 2018Flash Flood Watches in Kansas, 2018Every flash flood watch in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.